Über periodische multiplikative zahlentheoretische Funktionen.

H.-J. Kanold

Mathematische Annalen (1961)

  • Volume: 144, page 135-141
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kanold, H.-J.. "Über periodische multiplikative zahlentheoretische Funktionen.." Mathematische Annalen 144 (1961): 135-141. <http://eudml.org/doc/160885>.

author = {Kanold, H.-J.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {135-141},
title = {Über periodische multiplikative zahlentheoretische Funktionen.},
url = {http://eudml.org/doc/160885},
volume = {144},
year = {1961},

AU - Kanold, H.-J.
TI - Über periodische multiplikative zahlentheoretische Funktionen.
JO - Mathematische Annalen
PY - 1961
VL - 144
SP - 135
EP - 141
KW - number theory
UR - http://eudml.org/doc/160885
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.